| Model Number |
9-ASD-038 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Foreign Body Embolism (4439)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported a 38 mm amplatzer septal occluder was chosen for a procedure on (b)(6) 2021.On the same day, post implant, during a post procedure echocardiogram (echo) it was determined the device had embolized.The patient was taken for surgical removal of the embolized device and underwent a successful surgical closure of the defect.Although the event did cause a prolonged hospitalization, the patient remained stable throughout the procedure and is recovering.No additional information has been provided.
Additional Manufacturer Narrative
An event of device embolism was reported.A more comprehensive assessment could not be performed, as the device was not returned for analysis.The device history record was reviewed, to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.